Fixed point theory
1. Fixed point theorem for mappings satisfying contractive condition of integral type on intuitionistic fuzzy metric space

M. E. Samei

Volume 07, Issue 03 , Summer 2018, , Pages 183-199

  In this paper, we shall establish some fixed point theorems for mappings with the contractive  condition of integrable type on complete intuitionistic fuzzy metric spaces $(X, M,N,*,\lozenge)$. We also use Lebesgue-integrable mapping to obtain new results. Akram, Zafar, and Siddiqui introduced the ...  Read More